# SDR CA960612041

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310920201
- Condition: Fractured
- Location: Lp Turb
- Part time: 11,420 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE REMOVED FOR TURBINE BLADE DAMAGE. FOUR LOW PRESSURE TURBINE BLADES FRACTURED AT APPROXIMATELY 1/3 OF THE WAY FROM THE TIPS. SECTIONING OF ONE OF THE FRACTURED BLADES SHOWED EXTENSIVE CORROSION  IN THE HOLLOW CORE WITH LAYERS OF MATERIAL FLAKING OFF. SECTIONING OF ONE OTHER BLADE FROM THE ASSEMBLY ALSO REVEALED CORROSION IN THE CORE. THIS TYPE OF BLADE BEING REPLACED BY A SOLID BLADE PER SB 20465.
